Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Statistical Inference Regarding Markov Chain Models

Christopher Chatfield
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 22, No. 1 (1973), pp. 7-20
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346299
Stable URL: http://www.jstor.org/stable/2346299
Page Count: 14
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Statistical Inference Regarding Markov Chain Models
Preview not available

Abstract

The paper reviews different techniques for examining sequential dependencies in a series of observations each of which can have c possible outcomes. The relationship between the likelihood ratio test and information theory is described. The paper also considers how the techniques need to be modified in situations where two successive outcomes are always different.

Page Thumbnails

  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20